... there any bad side effects like weight gain? Does it help you sleep at night?Any info would be great.Thank you
Topiramate can cause increased body temperature and decreased sweating, and these effects may be even greater when combined with medications like nortriptyline. Heat stroke and hospitalization may occur in some people, especially in warm weather and during vigorous exercise. Children are more likely to experience this problem. Talk with your doctor UNLESS these are both from the same doctor and they are aware of this..Most are and its a low dose of the nortriptyline This happens more in HOT weather and such or heavy exercise but i have seen these use together. as far as weight gain it is rare in this dose but keep a eye on it and yes it should help some with the sleep. Mostly in people that are having problems with constaint waking up... have a good day..Chuck1957
If your still not sure re check with your doctor being friday they should be in..cw.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Dec 2010 • 1 answer
Updated 23 Dec 2015 • 1 answer
Updated 15 Jan 2017 • 2 answers
Updated 29 Mar 2018 • 1 answer
Updated 27 Nov 2017 • 3 answers